# SDR DALA107163303

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 542
- Aircraft time: 29,284 hours, 3,935 cycles
- Engine: Pwa PW4168A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, 3 EMERGENCY PATH LIGHTS WERE INOP AFT OF DOOR 3L, REPAIRED WIRING AND CKD OK.
